# SDR SWAA2016092708219

- Difficulty date: September 5, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 56,628 hours, 32,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD AFT FLAP DELAMINATED ON INBOARD AFT TRAILING EDGE CORNER.   REPAIRED AFT FLAP IAW SRM.
